# SDR AALA202510284059

- Difficulty date: October 23, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE, LOCATED IN LEFT ECS BAY, AT STA 663, LBL 20. REPLACED ANGLE PER SRM 57-10-10-2R-5.
